# SDR CA060806001

- Difficulty date: July 27, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 11,697 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Rivet
- Part number: RA105002
- Condition: Sheared
- Location: Brake Lining
- Component: L/H Main Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE PILOT EXPERIENCE A SEVERE PROBLEM WITH THE LT MAIN WHEEL BRAKE SYSTEM. DURING THE DISASSEMBLY OF THE LT BRAKE SYSTEM IT WAS DISCOVERED THAT THE BRAKE LINING RIVETS (RA105-002) HAD BOTH SHEARED AND THE LINING WAS NO LONGER ATTACHED TO THE BACKING PLATE.  THE RIVETS THAT SHEARED WERE MADE FROM BRASS (RA105-002) UNLIKE THE CLEVELAND RIVETS (105-002 WHICH ARE BRASS PLATED STEEL. THE AIRCRAFT WAS RETURNED TO SERVICE WITH NEW BRAKE LININGS AND NEW CLEVELAND RIVETS. (TC NR 20060806001)
